Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any bad affect of late removal IUD?

Dear Sir,myself sadhana from 2007 may i got IUD multiload inserted.The doctor had said that it will be removed in May,2010.But we thought that removal is may,2011.So i am one year late.Now i want to remove this.Is there will be any bad effect due to late removal.kindly suggest. Name:Sadhna Thakur Age:30 Years Weight:51Kg Having two kids. No other complications right now.
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The late removal of IUD is only associated with the decrease in its efficacy.It could have resulted in pregnancy in the last one year.But all that has gone now. There are no other side effects. Do not worry. Now that you have remembered, get it removed.
Dr. Rakhi Tayal

Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor